# SDR AWXA200600244

- Difficulty date: February 2, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 64,029 hours, 39,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Cracked
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LT LEADING EDGE FLAP AT THE ENGINE PYLON WAS CRACKED AND OFF THE HINGE.  MAINTENANCE REMOVED BOTH KRUEGER FLAP DOORS AND PLACED ON CDL.  PARTS HAVE BEEN ORDERED.  DOOR ASSEMBLY AND DRIVE LEVER ASSEMBLY WERE REPLACED.
